# SDR AT9900703

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HORIZONTAL STABILIZER NR 1 HINGE BRACKET SKIN GOUGED.  REMOVED LEFT HORIZONTAL STABILIZER NR 1 HINGE BRACKET.  FABRICATED AND INSTALLED LEFT HORIZONTAL STABILIZER  NR 1 HINGE BRACKET IAW DC9 SRM 51-10-2A, 51-10-4, 51-30-1.
